# SDR COMA0770023

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 11,291 hours, 8,340 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70741
- Part serial: 94
- Condition: Faulty
- Location: Horiz Stab
- Part time: 10,943 hours, 8,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280 - STAB CH2 STATUS MESSAGE DISPLAYED ON AND OFF CONTINUOUSLY DURING CLIMB, CRUISE, LANDING AND TAXI.  TRIM IN MOTION ORAL ON CONTINUOUSLY.  ELECTRICAL SMELL IN AFT CABIN.  LANDED DEN WITHOUT INCIDENT.  REPLACED STAB ACTUATOR MCU.  NO FURTHER DEFECTS.
